Friday, August 24, 2007

The itch

Hay fever is kicking my eyes in the ass (How can eyes have an ass, you ask? Think of where the location of an eyeball's ass would be. That's my brain. Little more than the posterior of a ball of jelly). I have prescription allergy drops (Patanol) and Benadryl in my system but they aren't helping like they usually do.

Any recommendations? Pharmaceutical and holistic solutions alike welcome.

I am taking clomiphene citrate to turn me into an egg factory. I don't recall this as a side effect, but the symptoms did seem to coincide with starting to take these pills. Will have to Google any possible corelations.

6 comments:

chelene said...

So, what did you find out? Is it a side-effect of the drugs?

Rhet said...

Goggles and a surgical mask!
Or an HazMat suit.

Slave to the dogs said...

Chel - I honestly think it is. One of the less common side effects are "visual side effects". This is mostly blurred vision but I think it's still related.

I am definitely experiencing enlarged ovaries. It feels like I'm carrying around 2 big brass balls on either side of my abdominal cavity!

Rhet - living across from a big field full of weeds sure doesn't help.

justacoolcat said...

"How can eyes have an ass, you ask"

I guess it also depends on the location of the head.

I just started using Fexofenadine and it's working wonders.

BeckEye said...

The ass is the window to the eyes. Or something.

Slave to the dogs said...

Cat - good point, but that still doesn't work for me. Usually. :)

Beckeye - that could be the basis for an SNL skit. We should be comedy writers!